# SDR CALA2025091108765

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N27287
- Make and model: Boeing 737-8
- Aircraft serial: 60709
- Aircraft time: 8,958 hours, 3,099 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT IS ON AFTER ALL ENGINES SHUT DOWN MAINT LIGHT ILLUMINATED.  MAINT LIGHT EXTINGUISHED UPON ENTRY TO FLIGHT DECK. OMF PREVIOUS FLIGHT FAULTS SHOWS INACTIVE FAULTS RELATED TO FWD DOOR ANNUNCIATOR LIGHT. LIGHT ISSUE RESOLVED REFERENCE LOGPAGE 6224237.
